JournalsowrVol. 6 , No. 2DOI 10.4171/owr/2009/26

Topological and Variational Methods for Partial Differential Equations

  • Thomas Bartsch

    Universität Giessen, Germany
  • E. Norman Dancer

    The University of Sydney, Australia
Topological and Variational Methods for Partial Differential Equations cover

A subscription is required to access this article.

Abstract

In recent years, there has been a major impact of topological and variational methods on the study of nonlinear elliptic and parabolic partial differential equations. In particular, surprising results for classical open problems have been obtained with new techniques far beyond the classical approaches. The purpose of the meeting was to provide a forum for these developments and to bring together experts with complementary background.